# SDR MWEA010946

- Difficulty date: June 13, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 74,125 hours, 81,529 cycles
- System (JASC): 2430 · DC Generating System
- Part: Charger
- Part number: 2634006106
- Part serial: 4110715
- Condition: Defective
- Location: E&E Compartment
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT THROUGH FL 200 BATTERY CHARGER C.B. POPPED.  --  REMOVED AND REPLACED BATTERY CHARGER. REMOVED AND REPLACED LEFT AND RIGHT SHIP BATTERIES.
